Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Has hashimoto, mild anemia, bladder infection, autoimmune disease, gluten intolerance. What can be done?

Hello, I am a 41 yo female married with 2 children and hashimoto s. Also mild anemia . About 5 months ago I went on birthcontrol tablets to control some heavy periods. I felt great for the first few months but then developed some urethral or bladder irritation after urinating. The discomfort would gradually lessen as my bladder filled, and would return after voiding again. I have some normal days, and some days where I am very uncomfortable. I have been examined by my doctor and no uti was found. Also negative vaginal swabs. I discontinued birthcontrol tablets 1 month ago and have no change in symptoms. I am becoming concerned as this is very uncomfortable and I worry about Autoimmune disease , IC etc... My question is, could this be related to hormone (estrogen?) imbalance? Could this be related to nerve problems? Or could abdominal bloating cause nerve pressure? I also suspect that I have some wheat or gluten intolerance now. My appologies for the scattered history. Any advice is greatly appreciated.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dear patient,
My question is, could this be related to hormone (estrogen?) imbalance?
ANS: yes
Could this be related to nerve problems?

ANS:NO

Or could abdominal bloating cause nerve pressure?
ANS:NO
Qn: I also suspect that I have some wheat or gluten intolerance now
ANS: could be
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor